Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Calculation of the Ramanujan $ \tau $-Dirichlet series

Author: Robert Spira
Journal: Math. Comp. 27 (1973), 379-385
MSC: Primary 65D20
MathSciNet review: 0326995
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A method is found for calculating the Ramanujan $ \tau $-Dirichlet series $ F(s)$. An inequality connecting points symmetric with the critical line, $ \sigma = 6$, is proved, and a table is given for $ \Gamma (s)F(s)$ for $ \sigma = 6.0,6.5,t = 0(.25)\,16$. Two zeros are found in $ 0 < t \leqq 16$; they appear to be simple and on the critical line.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D20

Retrieve articles in all journals with MSC: 65D20

Additional Information

PII: S 0025-5718(1973)0326995-4
Article copyright: © Copyright 1973 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia